Penalized quasi-likelihood estimation in partial linear models


Mammen, Enno ; Geer, Sara van de



Document Type: Article
Year of publication: 1997
The title of a journal, publication series: The annals of statistics
Volume: 25
Issue number: 3
Page range: 1014 - 1035
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item